View Full Version : Lamictal + Dexedrine + Lexapro


ADXP
07-25-15, 08:23 PM
In 2008 my PCP put me on 40 mg 2x Lamictal. All I could recall is that when i was on it everything is funny. My urges to joke is uncontrollable. It could have been the reason that i stopped it coz I cannot carry a serious conversation at all.

A week ago I had it with Dexedrine hassles to find ,the shortage of IR, the pre authorization & a bunch of horse ****. I am on 90 mg a day with Dex. Tolerance is apparent. I decided that i am going to try Namenda which my doc approved already. In my frustratiion I get an old script for Lamictal so I refill it. It's 25 mg. I thought I must titrate. I start July 22 3x a day. Today I upped to 75 mg. What a world of difference again.

Pros: these symptoms disappeared:
Fatigue
Confusion
Indecisiveness
Irritability
Anxiety
lack of energy
anger
impatience
distracted
depression
the inability to relax
lesser need of Dexedrine
precision is higher


Cons:
tolerable sedation

I am waiting for Namenda for addition. My ultimate goal is to get off stimulant for good.

qanda
07-25-15, 11:45 PM
You need to go up slowly. If I remember correctly when my daughter was on it, she increased 25mg or 50 mg every 2 weeks. Super important to increase the dose as recommended as if you don't, you're more likely to get a SEVERE rash. This rash can cause blindness. It's a super rare reaction, but still, I would not mess around and find out the recommended increases to minimize this from happening to you.

sarahsweets
07-26-15, 06:43 AM
Did your doc want you to go back on the lamictal?

ADXP
07-28-15, 10:16 PM
6th day I upped the dose to 75. It feels like I am so docile. Sedated. sleepy. I feel it counteracted the effects of the Dexedrine. I am goin to lower the dose back to 50 see what happen,

BellaVita
07-28-15, 10:19 PM
Please be careful, please tell your doc that you want to be on Lamictal again.

I think you are upping the dose too fast - you don't want to end up with the severe rash.

Please speak to your doctor.

sarahsweets
07-29-15, 04:27 AM
Mood stabilizers are nothing to screw with. See your doc ASAP.